It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - General Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-02-2010, 09:03 AM   #1
Senior Member
(female)
 
Join Date: May 2009
Posts: 182
Kendra01 HB UserKendra01 HB User
Do medications that cause impotence affect females?

Does anyone know if the medications that have impotence as a side effect also effect a female's arousal? I'm just curious as I am starting on two meds that warn of this.

 
Old 12-02-2010, 09:48 AM   #2
sjb sjb is offline
Facilitator
(female)
 
Join Date: Jun 2010
Location: Gardner Ma USA
Posts: 3,394
sjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB User
Re: Do medications that cause impotence effect females?

Well if it says so it might, what are their names?

 
Sponsors Lightbulb
   
Old 12-02-2010, 09:55 AM   #3
Senior Veteran
(female)
 
Join Date: Nov 2002
Location: Ontario, Canada
Posts: 5,393
Thisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB UserThisby HB User
Re: Do medications that cause impotence affect females?

In general, yes.

The warning usually refers to "sexual disfunction". People assume it means the inability for men to get erections but it's more than just that. It also includes the inability to become aroused or the inability to orgasm, both of these things effect women.

 
The Following User Says Thank You to Thisby For This Useful Post:
Kendra01 (12-02-2010)
Old 12-02-2010, 02:57 PM   #4
Senior Member
(female)
 
Join Date: May 2009
Posts: 182
Kendra01 HB UserKendra01 HB User
Re: Do medications that cause impotence effect females?

Quote:
Originally Posted by sjb View Post
Well if it says so it might, what are their names?

The medication that I just started is Altace. It can be used to protect the kidneys in diabetics and for hypertension in anyone. Impotence is one possible side effect. I've only been on it for almost a week. I really don't want to take something that is going to mess with my sex drive or enjoyment. I can take the nausea, scratchy throat, lethargy, etc., but the sex issue can't be overlooked. LOL

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Medications which could interact with opiates: Moldova Pain Management 19 04-17-2008 05:01 AM
does bike riding cause impotence? bicycle? Urology 4 09-20-2007 09:29 AM
Bipolar cause Affair? footprints Bipolar Disorder 10 06-11-2006 10:42 AM
Afraid of medications? galinaqt Depression 48 01-17-2006 10:05 AM
Medications/Side effects?? princess72 ADD / ADHD 4 07-02-2005 01:36 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!